# SDR DXTA2023082193480

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500730
- Aircraft time: 74 hours, 62 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR IS VERY DIFFICULT TO OPEN OR CLOSE. WITH DOOR OPEN, MECHANISM WORKS SMOOTHLY, BUT WHEN CLOSING OR OPENING DOOR IT BINDS AND GET VERY DIFFICULT // SIGNOFF// FOUND DOOR PINS TO HAVE THE WRONG TYPE LUBRICANT(DRY FILM) ON THEM. CLEANED DOOR PINS AND APPLIED MOLYKOTE 33 LUBRICANT ON ALL DOOR PINS IAW EMB300 MM 52-11-21-640-801A. OPS CHECKS GOOD.
